# SDR ASAA2023123147097

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N704AL
- Make and model: Boeing 737-9
- Aircraft serial: 67501
- Aircraft time: 466 hours, 141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD ENTRY DOOR IS HARD TO OPEN. GROUNDED - YES. CONDUCTED A DOOR HANDLE TORQUE TEST ON THE INTERIOR HANDLE IAW AMM 52-11-00-700-801 TORQUE VALUE FAR EXCEEDED 420 IN IBS. AMM REFERS TO 52-11-00-820-801 TO ADJUST HORIZONTAL CONTROL ROD. LUBRICATED L-1 DOOR PER REF AMM 12-25-11-640-801 ACCOMPLISHED FORWARD ENTRY DOOR SYSTEM TEST DOOR NOW OPENS WITH 408 IN IBS FORCE & PASSES DOOR SYST TEST REF AMM 52-11-00-700-801.  NO ADJUSTMENTS NEEDED ON L-1 DOOR.
